MAUDE Adverse Event Report: Bolt Medical, Inc. SEISMIQ; Percutaneous Catheter, Ultrasound

Bolt Medical, Inc. SEISMIQ; Percutaneous Catheter, Ultrasound
Model Number FG-006919
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury

Brand Name
SEISMIQ
Common Device Name
Percutaneous Catheter, Ultrasound
Manufacturer (Section D)
Bolt Medical, Inc.
2131 faraday ave
carlsbad CA 92008
Manufacturer (Section G)
Bolt Medical, Inc.
2131 faraday ave.
carlsbad CA 92008
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50796945
Report Number2124215-2026-49574
Device Sequence Number10515498
Product Code PPN
UDI-Device Identifier00850056723077
UDI-Public(01)00850056723077(17)270417(10)112319
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K250225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-006919
Device Catalogue NumberFG-006919
Device Lot Number0000112319
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/21/2026
09/25/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/25/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale